# SDR USAA2013022800001

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 60,151 hours, 41,147 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE AT ROWS 3, 4 AND 5.  TROUBLESHOT WIRING IAW B737 WDM 33-51-41, PAGE 7.  FOUND EMERGENCY LIGHT BATTERY PACK M1132 HAD NO POWER OUT ON D2956 PIN 10, BROKEN WIRES AT L9009; ROW 5, AND MIS-WIRING AT D3682P-1, -2, -4 & -5.  REMOVED AND REPLACED CHARGER/BATTERY ASSEMBLY IAW B737 AMM 33-51-51-962-015 & 016,  REPAIRED BROKEN WIRES AT L9009; ROW 5, AND CORRECTED WIRING AT D3682P-1, -2, -4 & -5.  ACCOMPLISHED EMERGENCY LIGHT OPERATIONAL TEST IAW AMM 33-51-02-715-001.
